Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Help for wds


[Ch...]

Recommended Posts

Hello Chandler455  :hug: Welcome to BenzoBuddies!

 

I'm glad you've joined us.  I am sorry you are suffering withdrawal symptoms. When was your last dose?  I am assuming you are off the Klonopin?  The good news is that it does get better, but it takes time. We have a very caring community, our members will offer support and encouragement to help you on your journey.

 

I would suggest you read The Ashton Manual, reading this will give you a better understanding on why you feel the way you do.  It is a great resource for understanding the effect benzo’s have on our body, It also includes a list of common symptoms 

 

I will leave a few links:

 

The Ashton Manual

Post withdrawal recovery support.   

 

If you would like to add a signature (history of meds/doses etc) it will help members give you relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

 

Welcome aboard

Magrita

 

Link to comment
Share on other sites

I have to say seeing the couple people here that have been suffering for years has me terrified! :'( :angel:

 

Try not to be worry, take it a day at a time!  Your body will recover at its own pace!, we are all, different, some of us take longer to heal than others.  In the meantime take care of yourself,  Eat as healthily as you can and find a way to distract from any symptoms. 

 

Magrita :thumbsup:

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...